Amsterdam properties of complete quasi-metric spaces

J. Cao, Maximilian Ganster, I. Reilly

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)137-146
JournalThe journal of mathematics, physics and astronomy
Volume3
Publication statusPublished - 2009

Fields of Expertise

  • Sonstiges

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Amsterdam properties of complete quasi-metric spaces. / Cao, J.; Ganster, Maximilian; Reilly, I.

In: The journal of mathematics, physics and astronomy, Vol. 3, 2009, p. 137-146.

Research output: Contribution to journalArticleResearch

@article{56eb2b3e93e5480cbfcf4bf1e09dcbdd,
title = "Amsterdam properties of complete quasi-metric spaces",
author = "J. Cao and Maximilian Ganster and I. Reilly",
year = "2009",
language = "English",
volume = "3",
pages = "137--146",
journal = "The journal of mathematics, physics and astronomy",
issn = "1300-0713",

}

TY - JOUR

T1 - Amsterdam properties of complete quasi-metric spaces

AU - Cao, J.

AU - Ganster, Maximilian

AU - Reilly, I.

PY - 2009

Y1 - 2009

M3 - Article

VL - 3

SP - 137

EP - 146

JO - The journal of mathematics, physics and astronomy

JF - The journal of mathematics, physics and astronomy

SN - 1300-0713

ER -